I have been on Accutane thrice. Each time the acne came back. This time it is no different. Acne is back and skin is very oily. I'm keeping major breakouts at bay with Minocycline, but I can't do so forever. My choices are : go on Accutane again or take BCP (like YAZ) or take both together. My biggest fear; bigger than acne, is gaining weight, which is why I'm afraid of BCPs as nearly everyone gains weight. What are my other options? Spiro +YAZ? Just Aldactone? Please help!
Help! Idon't Want to Take BCP for Acne! Don't Want the Weight Gain! Been on Accutane Thrice. Last Time, Nearly Three Years Ago?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
What can I do for my acne
If your acne is this bad, birth control pills are not going to do enough for you. Consult a physician about your specific needs, but that would not be what I would recommend. If you've been on Accutane three times and still have breakouts my assumption would be that you have never taken the proper dosage and never got enough of the medication into your system to combat the acne in the long run.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.